# SDR FQAR20211027004

- Difficulty date: October 27, 2021
- Submitted: October 27, 2021
- Operation: General aviation
- Filed by: Bird Acquisition LLC., repair station FQAR173S
- System (JASC): 7414 · Magneto/Distributor
- Part: Coil
- Part number: 0702444
- Condition: Failed
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 500HR SERVIING OF A SLICK MAGNETO, THE COIL WAS REPLACED WITH A NEW COIL, WHILE THE MAG WAS BEING RUN ON THE TEST BENCH, IT STOPPED SPARKING AFTER 10 MINUTES, TROUBLESHOT THE MAG AND FOUND THE NEW COIL HAD FAILED.
